# SDR UPS05243763

- Difficulty date: January 11, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 65229135
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON LT CHORD ABOVE NR 2 ENGINE HORIZONTAL FIREWALL AT UPPER END OF CHORD.  HFEC CARRIED OUT IAW NDTM PART 6 51-00-00, FIG 4.  CRACK FOUND TO BE 5.0 INCH IN LENGTH.  CHORD REMOVED AND NEW CHORD DRILLED OFF AND INSTALLED IAW SRM 51-30-02.
